Doctor insights on:
Chest Pain Headaches Goiter
Anything: Could be a problem with skin, nerves, muscle, shoulder, lung, heart, or stomach. See your doctor for a more thorough history, physical exam and further evaluation. If she sleeps on her stomach she could have a neck strain that radiates pain to the chest or arm. ...Read moreSee 1 more doctor answer
The medical term is cephalalgia. It is a feeling of pain that can occur on either both sides or just one side of the head or neck. Headaches can be sharp, dull, or throbbing, and can radiate to different areas of the head. They typically last less than an hour but can ...Read more
Chest pain: chest pain with shortness of breath or difficulty catching your breath can be a cause for concern. Do you have asthma, heart history or history of pneumonia? Do you have a risk factor for heart disease like high blood pressure, diabetes, high cholesterol, smoking? Have you been in a car or plane for over 3 hours. As a female, are you on birth control pills. . If no improvement, goto the ER. ...Read more
Forget about it!!!: Why are you taking supplements that have not had any placebo controlled, double blind studies that prove its worth (like most medicines have to do?) and how about interaction with other needed medications? Back to headaches and chest pain: please have both of them checked by your pcp, soon! ...Read moreSee 1 more doctor answer
Chest pain that radiates to back, cough, congestion, headache, hurts to take a full breathh and hurts worse when laying down.
Pericarditis: Sounds a lot like pericarditis, which is an inflammation of the sac that surround the heart. A lot of time it is secondary to some other infection, like bronchitis. Could also be pleurisy, which is an inflammation of the lining of the lungs. I'd get checked out by your doctor to be sure. ...Read moreSee 1 more doctor answer
Took 1 0.5 lorazepam a day for a whole year quit cold turkey 9 months ago could i still be going threw withdrawls headaches and chest pain?
No: 0.5 mg/d is a very low dose and if it has really been 9 mos, it is definitely not withdrawal, but could be anxiety which is probably why you took it in the first place. There are better alternatives if it is anxiety, but you should see your doctor to make sure it isn't something more than anxiety. ...Read moreSee 1 more doctor answer
On and off experience intense chest pain both sides radiates to neck then headache and tired. 44yo female non smoker no other symptoms. ?
What causes sudden collapse followed by temporary paralysis? I experienced severe back and chest pain, along with a headache, followed by a sudden collapse resulting in temporary paralysis. What happened to me, and what should I do?
You : You need to see a doctor right away. I am not sure what it was, but there are some very serious things that can do this. I would be worried about problems within your blood vessels like clots or adissection. If this has happened just recently, and you cannot see a doctor very soon, you should go to an emergency room. If it happened more than a month ago, you probably don't have to go to the er, but should still see a doctor soon. ...Read moreSee 1 more doctor answer
Headache: Headache and chest pain happens together all the time or at times? If you are taking medicine with vasodilator effects usually used in patients with heart problems might precipitate headache. At your age I do not expect the use of vasodilators. It may be a two different problems. Needs examination and detailed history to get to the diagnosis. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Sub sternum goiter chest pain
- Chest pain with headache
- Headaches and chest pain symptoms
- Ask a doctor a question free online
- Chest pain headache dizziness
- Cough chest pain headache
- Headache chest pain coughing
- Chest pain back pain headache
- Talk to a urgent care specialist online for free